Follow
Roberto Cignoli
Roberto Cignoli
Profesor Emérito de Matemática (UBA)
Verified email at dm.uba.ar
Title
Cited by
Cited by
Year
Algebraic foundations of many-valued reasoning
RLO Cignoli, ML D'OTTAVIANO, D Mundici
Recherche 67, 02, 2000
2075*2000
Basic fuzzy logic is the logic of continuous t-norms and their residua
R Cignoli, F Esteva, L Godo, A Torrens
Soft Computing-A Fusion of Foundations, Methodologies and Applications 4 (2 …, 2000
4702000
An introduction to functional analysis
M Cotlar, R Cignoli
North-Holland Publishing Company, 1974
1391974
An algebraic analysis of product logic
R Cignoli, AT Torrell, Centre de Recerca Matemātica
1361997
Quantifiers on distributive lattices
R Cignoli
Discrete Mathematics 96 (3), 183-197, 1991
1051991
The class of Kleene algebras satisfying an interpolation property and Nelson algebras
R Cignoli
Algebra universalis 23, 262-292, 1986
971986
Moisil algebras
R Cignoli, Universidad Nacional del Sur. Instituto de Matemática
Instituto de Matematica, Universidad Nacional del Sur, 1970
83*1970
Remarks on Priestley duality for distributive lattices
R Cignoli, S Lafalce, A Petrovich
Order 8 (3), 299-315, 1991
751991
Extending Stone duality to multisets and locally finite MV-algebras
R Cignoli, EJ Dubuc, D Mundici
Journal of pure and applied algebra 189 (1-3), 37-59, 2004
702004
Glivenko like theorems in natural expansions of BCK‐logic
R Cignoli, A Torrens Torrell
Mathematical Logic Quarterly: Mathematical Logic Quarterly 50 (2), 111-125, 2004
702004
Proper n-valued Łukasiewicz algebras as S-algebras of Łukasiewicz n-valued prepositional calculi
R Cignoli
Studia Logica 41 (1), 3-16, 1982
691982
An algebraic approach to intuitionistic connectives
X Caicedo, R Cignoli
The Journal of Symbolic Logic 66 (4), 1620-1636, 2001
672001
INJECTIVE DE MORGAN AND KLEENE ALGEBRAS1
R Cignoli
AMERICAN MATHEMATICAL SOCIETY 47 (2), 1975
661975
An elementary proof of Chang's completeness theorem for the infinite-valued calculus of Lukasiewicz
R Cignoli, D Mundici
Studia logica 58 (1), 79-97, 1997
651997
Constructive logic with strong negation as a substructural logic
M Busaniche, R Cignoli
Journal of Logic and Computation 20 (4), 761-793, 2010
632010
On product logic with truth-constants
P Savický, R Cignoli, F Esteva, L Godo, C Noguera
Journal of Logic and Computation 16 (2), 205-225, 2006
632006
Algebras das logicas de Łukasiewicz
RLO Cignoli, IML D'Ottaviano, D Mundici
Centro de Lógica, Epistemologia e História da Ciência, 1994
631994
Free algebras in varieties of Glivenko MTL-algebras satisfying the equation 2 (x 2)=(2x) 2
R Cignoli, AT Torrell
Studia Logica 83 (1), 157-181, 2006
622006
On a class of left-continuous t-norms
R Cignoli, F Esteva, L Godo, F Montagna
Fuzzy Sets and Systems 131 (3), 283-296, 2002
612002
The lattice of global sections of sheaves of chains over Boolean spaces
R Cignoli
Algebra Universalis 8 (1), 357-373, 1978
561978
The system can't perform the operation now. Try again later.
Articles 1–20